Types d'orbites et dynamique minimale pour les applications continues de graphes
[Orbit types and minimal dynamics for graph maps]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 6, pp. 479-482.

We define the type of a periodic orbit of a graph map. We consider the class of ‘train-track’ representatives, that is, those graph maps which minimise the topological entropy of the topological representatives of a given free group endomorphism. We prove that each type of periodic orbit realised by an efficient representative is also realised by any representative of the same free group endomorphism. Moreover, the number of periodic orbits of a given type is minimised by the efficient representatives.

On définit une notion de type d'orbite pour les applications continues sur les graphes. Parmi elles, on considère la classe des représentants efficaces. Ce sont des applications continues de graphe minimisant l'entropie topologique parmi l'ensemble des paires (f,G) représentant le même endomorphisme de groupe libre. On démontre que tout type d'orbite périodique présent dans un représentant efficace existe dans tout autre représentant de cet endomorphisme. De plus, le nombre d'orbites périodiques d'un type donné dans un représentant efficace est minimal.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02285-9
Alsedà, Ll. 1; Gautero, F. 2; Guaschi, J. 3; Los, J. 4; Mañosas, F. 1; Mumbrú, P. 5

1 Universitat Autònoma de Barcelona, Departament de Matemàtiques, Edifici Cc, 08913 Cerdanyola del Vallès, Barcelona, Espagne
2 Laboratoire AGAT, Université Lille I, Bât. M2, 59655 Villeneuve d'Ascq, France
3 Laboratoire de mathématiques E. Picard, Université Toulouse III, 118, route de Narbonne, 31062 Toulouse cedex 4, France
4 Centre de mathématiques et informatique, Université Aix-Marseille I, 39, rue F. Joliot Curie, 13453 Marseille cedex 13, France
5 Universitat de Barcelona, Departament de Matemàtica Aplicada i Anàlisi, Gran Via 585, 08071 Barcelona, Espagne
@article{CRMATH_2002__334_6_479_0,
     author = {Alsed\`a, Ll. and Gautero, F. and Guaschi, J. and Los, J. and Ma\~nosas, F. and Mumbr\'u, P.},
     title = {Types d'orbites et dynamique minimale pour les applications continues de graphes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {479--482},
     publisher = {Elsevier},
     volume = {334},
     number = {6},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02285-9},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02285-9/}
}
TY  - JOUR
AU  - Alsedà, Ll.
AU  - Gautero, F.
AU  - Guaschi, J.
AU  - Los, J.
AU  - Mañosas, F.
AU  - Mumbrú, P.
TI  - Types d'orbites et dynamique minimale pour les applications continues de graphes
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 479
EP  - 482
VL  - 334
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02285-9/
DO  - 10.1016/S1631-073X(02)02285-9
LA  - fr
ID  - CRMATH_2002__334_6_479_0
ER  - 
%0 Journal Article
%A Alsedà, Ll.
%A Gautero, F.
%A Guaschi, J.
%A Los, J.
%A Mañosas, F.
%A Mumbrú, P.
%T Types d'orbites et dynamique minimale pour les applications continues de graphes
%J Comptes Rendus. Mathématique
%D 2002
%P 479-482
%V 334
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02285-9/
%R 10.1016/S1631-073X(02)02285-9
%G fr
%F CRMATH_2002__334_6_479_0
Alsedà, Ll.; Gautero, F.; Guaschi, J.; Los, J.; Mañosas, F.; Mumbrú, P. Types d'orbites et dynamique minimale pour les applications continues de graphes. Comptes Rendus. Mathématique, Volume 334 (2002) no. 6, pp. 479-482. doi : 10.1016/S1631-073X(02)02285-9. http://www.numdam.org/articles/10.1016/S1631-073X(02)02285-9/

[1] Alsedà, Ll.; Guaschi, J.; Los, J.; Mañosas, F.; Mumbrú, P. Canonical representatives for patterns of tree maps, Topology, Volume 36 (1997), pp. 1123-1153

[2] Alsedà, Ll.; Llibre, J.; Misiurewicz, M. Combinatorial Dynamics and Entropy in Dimension One, Adv. Ser. Nonlinear Dynam., 5, World Scientific, 1993

[3]

D. Asimov, J. Franks, Unremovable closed orbits, Prépublication, (Ceci est une version révisée d'un article qui est paru dans Springer Lecture Notes in Math. 1007, Springer-Verlag, Berlin, 1983.)

[4] Bestvina, M.; Handel, M. Train-tracks and automorphisms of free groups, Ann. of Math., Volume 135 (1992), pp. 1-51

[5] Birman, J.; Kidwell, M. Fixed points of pseudo-Anosov diffeomorphisms of surfaces, Adv. Math., Volume 46 (1982), pp. 217-220

[6] Bowen, R. Entropy and the fundamental group, Springer Lecture Notes in Math., 668, Springer-Verlag, Berlin, 1978, pp. 21-29

[7] Boyland, P. Topological methods in surface dynamics, Topology Appl., Volume 58 (1994), pp. 223-298

[8] Brown, R.F. The Lefschetz Fixed Point Theorem, Scott Foresman, Chicago, 1971

[9] Hall, T. Unremovable periodic orbits of homeomorphisms, Math. Proc. Phil. Soc., Volume 110 (1991), pp. 523-531

[10] Handel, M. The forcing partial order on the three times punctured disk, Ergodic Theory Dynamical Systems, Volume 17 (1997), pp. 593-610

[11] Jiang, B. Lectures on Nielsen fixed point theory, Contemp. Math., Volume 14 (1983)

[12] Jiang, B. Bounds for fixed points on surfaces, Math. Ann., Volume 311 (1998), pp. 467-479

[13] Los, J. On the forcing relation for surface homeomorphisms, Publ. Math. IHES, Volume 85 (1997), pp. 5-61

[14] Sharkovskii, A.N. On the coexistence of cycles of a continuous map of a line into itself, Ukrain. Math. Zh., Volume 16 (1964), pp. 61-71

Cited by Sources: